Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 102, NWS Tallahassee, FL

September 29, 200615 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Sep 29, 2006, 1:01 PM CDT for 15 counties in Florida. It took effect at Sep 30, 2006, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2006, 1:01 PM CDT (18:01 UTC)
In effect from
Sep 30, 2006, 12:00 PM CDT
Expired
Sep 30, 2006, 5:39 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1587 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 291801
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
201 PM EDT FRI SEP 29 2006

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL 
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT ON SATURDAY AFTERNOON 
FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION....DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION
OVER THE FIRST PART OF THE WEEKEND BEHIND THE COLD FRONT WHICH
MOVED THROUGH LAST NIGHT. SLIGHTLY HIGHER AFTERNOON RELATIVE
HUMIDITIES ON SUNDAY SHOULD REDUCE THE RED FLAG POTENTIAL AT THAT
TIME. 


FLZ034-300000-
/O.CAN.KTAE.FW.A.0084.060930T1700Z-061001T0000Z/
/O.CON.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/
DIXIE-
201 PM EDT FRI SEP 29 2006

...FIRE WEATHER WATCH IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR SATURDAY...BUT THE RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-300000-
/O.UPG.KTAE.FW.A.0084.060930T1700Z-061001T0000Z/
/O.NEW.KTAE.FW.W.0102.060930T1700Z-061001T0000Z/
/O.CON.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
101 PM CDT FRI SEP 29 2006 /201 PM EDT FRI SEP 29 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY. THE RED FLAG WARNING REMAINS IN EFFECT
UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

17-GOULD
4 follow-up statements
000 
WWUS82 KTAE 292340
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
740 PM EDT FRI SEP 29 2006

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE FLORIDA
PANHANDLE AND BIG BEND FOR FRIDAY AFTERNOON HAS BEEN CANCELLED...

...A RED FLAG WARNING REMAINS IN EFFECT FOR SATURDAY AFTERNOON FOR
THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION....DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION
OVER THE FIRST PART OF THE WEEKEND BEHIND THE COLD FRONT WHICH
MOVED THROUGH THE AREA THURSDAY NIGHT. SLIGHTLY HIGHER AFTERNOON RELATIVE
HUMIDITIES ON SUNDAY SHOULD REDUCE THE RED FLAG POTENTIAL AT THAT
TIME.

FLZ007-009>019-026>029-301130-
/O.CAN.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/
/O.CON.KTAE.FW.W.0102.060930T1700Z-061001T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
640 PM CDT FRI SEP 29 2006 /740 PM EDT FRI SEP 29 2006/

...RED FLAG WARNING IS CANCELLED FOR FRIDAY AFTERNOON FOR THE
FLORIDA PANHANDLE AND BIG BEND...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY FOR THE FLORIDA PANHANDLE AND BIG BEND...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR FRIDAY AFTERNOON. HOWEVER...A RED 
FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ034-300045-
/O.CAN.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/
DIXIE-
740 PM EDT FRI SEP 29 2006

...RED FLAG WARNING IS CANCELLED FOR FRIDAY AFTERNOON FOR THE
FLORIDA BIG BEND...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR FRIDAY AFTERNOON. 

$$

FOURNIER
000 
WWUS82 KTAE 300758
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 AM EDT SAT SEP 30 2006

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE FLORIDA
BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35
PERCENT...

.DISCUSSION...THE DRY AIR IS NOW WELL ESTABLISHED ACROSS THE
REGION AND WILL REMAIN IN PLACE THROUGH MUCH OF THE UPCOMING
WEEKEND. THIS DRY AIR WILL COMBINE WITH AFTERNOON HIGH
TEMPERATURES IN THE LOWER TO MIDDLE 80S TO PRODUCE AN EXPECTED
LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS
MUCH OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS.
ALTHOUGH RELATIVE HUMIDITY LEVELS ARE EXPECTED TO FALL INTO THE
30S ONCE AGAIN ON SUNDAY AFTERNOON...DURATIONS ARE NOT ANTICIPATED
AND RED FLAG CONDITIONS ARE NOT EXPECTED AT THIS TIME.

FLZ007-009>019-026>029-302300-
/O.EXT.KTAE.FW.W.0102.060930T1700Z-060930T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
258 AM CDT SAT SEP 30 2006 /358 AM EDT SAT SEP 30 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7
PM EDT /6 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

MROCZKA
000 
WWUS82 KTAE 301756
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EDT SAT SEP 30 2006

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND
EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE
FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
VALUES BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FOR SUNDAY AFTERNOON AND
EARLY EVENING FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND MUCH
OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
VALUES BELOW 35 PERCENT...

DISCUSSION...THE DRY AIR WILL REMAIN WELL ENTRENCHED ACROSS THE
REGION THROUGH THE REST OF THE WEEKEND. THIS AIR WILL COMBINE
WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S THIS
AFTERNOON AND MID TO UPPER 80S ON SUNDAY TO PRODUCE LONG DURATIONS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS MUCH OF THE
EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS.

FLZ011-013-016>019-026>029-302300-
/O.NEW.KTAE.FW.W.0103.061001T1800Z-061002T0000Z/
/O.CON.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-
1256 PM CDT SAT SEP 30 2006 /156 PM EDT SAT SEP 30 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009-010-012-014-015-302300-
/O.CON.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN-
1256 PM CDT SAT SEP 30 2006 /156 PM EDT SAT SEP 30 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 302239
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
639 PM EDT SAT SEP 30 2006

...THE RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR SATURDAY...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 
8 PM EDT /7 PM CDT/ SUNDAY FOR THE FLORIDA BIG BEND AND PANHANDLE
FOR LOW RELATIVE HUMIDITY...

.DISCUSSION...DAYTIME HEATING WILL COMBINE WITH A DRY AIRMASS TO
PRODUCE LOW RELATIVE HUMIDITY AND RED FLAG CONDITIONS SUNDAY
AFTERNOON ACROSS PORTIONS OF THE FLORIDA BIG BEND AND EASTERN
PANHANDLE.

FLZ011-013-016>019-026>029-011130-
/O.CAN.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/
/O.CON.KTAE.FW.W.0103.061001T1800Z-061002T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-
539 PM CDT SAT SEP 30 2006 /639 PM EDT SAT SEP 30 2006/

...RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR SATURDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SUNDAY FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR SATURDAY. A RED FLAG WARNING REMAINS
IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009-010-012-014-015-302345-
/O.CAN.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN-
539 PM CDT SAT SEP 30 2006 /639 PM EDT SAT SEP 30 2006/

...RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR SATURDAY. 

$$

FOURNIER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 12:38 PM CDT, 23 minutes earlier.

Area forecast discussion, Sep 29, 12:38 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EDT FRI SEP 29 2006

.SYNOPSIS...COLD FRONT LOCATED WELL SOUTH OF OUR COASTAL WATERS...
RUNNING THROUGH THE CNTRL FL PENINSULA AND ACROSS THE NORTHERN GULF
INTO SOUTH TX NEAR CORPUS AS EVIDENCED BY THIN LINE OF CLOUDS ALONG
THE BOUNDARY. CLEAR SKIES OVER OUR AREA...AND A PRETTY TIGHT DEW PT
GRADIENT AS WELL WITH MID TO UPR 50S IN THE SE BIG BEND AND LWR TO
MID 40S ACROSS OUR NORTHERN COUNTIES.

&&

.SHORT TERM...SHOULD BE A BEAUTIFUL AND COOL NIGHT TONIGHT. NOT
MAKING MUCH CHANGES TO PREVIOUS FCSTS OF MID 40S MOST INLAND
LOCATIONS TO MID 50S NEAR THE COAST. THESE NUMBERS WONT THREATEN
ANY RECORDS...BUT WILL BE THE COOLEST WEVE SEEN IN A WHILE. MAV
GUIDANCE IS BY FAR THE COOLEST TONIGHT AND HAVE WENT CLOSE TO THOSE
NUMBERS AT MOST LOCATIONS DUE TO CURRENT TRENDS. MODELS IN GOOD
AGREEMENT WITH HIGHS TOMORROW...CLEAR SKIES WILL ALLOW TEMPS TO
REBOUND BACK INTO THE LWR TO MID 80S. BY SUNDAY...THE SFC HIGH WILL
MOVE OVERHEAD AND THEN EAST OF THE AREA...WITH AN UPR RIDGE
BUILDING IN AS WELL...AND TEMPS IN THE MORNING WILL BE MUCH CLOSER
TO NORMAL FOR THIS TIME OF YEAR AND AFTN HIGHS SUNDAY WILL BE BACK
UP IN THE MID TO UPR 80S.

.LONG TERM...SUN NIGHT THROUGH FRI.
THIS WILL BE A DRY AND WARM PERIOD. AS HEIGHTS RISE OVER THE SERN
CONUS, SO WILL TEMPS. DAYTIME HIGHS WILL BE AT OR ABOVE NORMAL IN
THE MID TO UPPER 80S GENERALLY. MORNING TEMPS WILL START OUT A BIT
COOL, BUT SHOULD MODERATE BACK TO NORMAL BY THU. THE GFS SHOWS A
BACKDOOR FRONT TRYING TO PUSH INTO THE AREA FROM THE NE ON THU.
AFTER LOOKING AT THE ECMWF, WE FEEL THE UPPER RIDGE WILL WIN THIS
BATTLE, SO WE DID NOT BITE OFF ON THE SLIGHT CHANCE POPS FOR THIS
DAY JUST YET.

&&

.MARINE...WINDS OVER THE WATERS HAVE DIMINISHED AS EXPECTED TO
AROUND 5-10KTS ALTHOUGH SEAS ARE STILL UP AROUND 3-4FT. EXPECT THESE
TO GRADUALLY SUBSIDE AS WELL THIS EVNG AND OVERNIGHT. WINDS WILL
REMAIN 5-10KTS FROM THE NW THROUGH NE THROUGHOUT THE WEEKEND...BUT
LOOK TO PICK BACK UP AGAIN ON MONDAY WHEN A STRONG HIGH BUILDS DOWN
FROM THE NORTH.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD.

&&

.FIRE WEATHER...WILL CONTINUE THE RED FLAG WARNING THIS AFTN AS WE
ARE SEEING MULTIPLE SITES IN FL LESS THAN 35 PERCENT. WILL ALSO SEE
SIMILAR CONDITIONS TOMORROW AND WILL UPGRADE CURRENT WATCH TO A
WARNING...BUT DROP DIXIE COUNTY. AS FAR AS SUNDAY GOES...A FEW OF OUR
NORTHERN-MOST COUNTIES IN THE BIG BEND MAY SEE 3-4 HRS OF RHS LESS
THAN 35 PERCENT...BUT WILL HOLD OFF ON ISSUING A WATCH FOR NOW DUE
TO UNCERTAINTY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  47 86 53 89 / 00 00 00 00
PANAMA CITY  57 83 61 88 / 00 00 00 00
DOTHAN       47 82 56 87 / 00 00 00 00
ALBANY       45 83 55 87 / 00 00 00 00
VALDOSTA     49 84 56 88 / 00 00 00 00
CROSS CITY   54 85 59 88 / 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM TODAY FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     TAYLOR...WAKULLA...AND WASHINGTON.

     RED FLAG WARNING FROM 1 PM SATURDAY TO 8 PM SATURDAY FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     AND WASHINGTON.

&&

AVIATION...GOULD
REST OF DISCUSSION...MCNATT
Hazardous weather outlook, Sep 29, 4:03 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 AM EDT FRI SEP 29 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-301000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
403 AM CDT FRI SEP 29 2006 /503 AM EDT FRI SEP 29 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF
MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO SEVERE WEATHER IS EXPECTED AT THIS TIME. WINDS OVER THE GULF OF
MEXICO COASTAL WATERS WILL BE STRONG OUT OF THE NORTH EARLY THIS
MORNING BEHIND A COLD FRONT. MARINERS SHOULD EXERCISE CAUTION IF
VENTURING OUT THIS MORNING. WINDS WILL SUBSIDE BY THIS AFTERNOON.
DRIER AIR FILTERING INTO THE REGION BEHIND THE COLD FRONT WILL
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

18-WOOL

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.